# SDR 2023FA0000634

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, FOUND EXISTING DOCUMENTED (FL 1267 30372) DOUBLER REPAIR AT STA 303 BETWEEN STR 22R-24R. THERE IS A MISMATCH BETWEEN THE DOCUMENT AND THE POSITION OF THE DOUBLER ON A/C. ACCORDING TO FL 1267 30372, THE DOUBLER LOCATION IS BETWEEN STR 17R-18R WHILE ACTUALLY THE DOUBLER PLACED AT STR 22R-24R. IN ADDITION, SHOP PREFORMED REPAIR DOOR CUT OUT CORNER ACCORDING TO SB 767-53A0301 AND SRM 53-10-01, REPAIR 1. THE DISTANCE BETWEEN THE REPAIRS IS 19.5”, WHILE ACCORDING TO B767-3, SRM 53-00-01-2R-29, REPAIR 29 (WHICH IMPLEMENTED AT FL 1267 30372) THE MINIMUM DISTANCE BETWEEN DOOR CUT OUT IS 22”.
